# SDR VTZA98167

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Bagg Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6302 - IAD-BOS - DURING CRUISE, EXPERIENCED A DISCREPANCY WITH THE POD SMOKE LIGHT ILLUMINATING.  AIRCRAFT LANDED AT BOS AFTER DECLARING AN EMERGENCY.  MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE POD SMOKE DETECTOR WAS DIRTY.  MAINTENANCE CLEANED THE SMOKE DETECTOR AND ACCOMPLISHED ALL.  REQUIRED MAINTENANCE ACTIONS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
